Turmeric Induced Liver Injury: A Report of Two Cases

  • Luber R
  • Rentsch C
  • Lontos S
  • et al.
N/ACitations
Citations of this article
13Readers
Mendeley users who have this article in their library.

Abstract

Turmeric is a commonly used oral herbal supplement with purported anti-inflammatory and antineoplastic properties. It is promoted as safe, with limited reports of severe adverse effects directly related to oral turmeric thus far in the literature. Herein we report two cases of turmeric supplement induced severe hepatitis. These cases highlight the need for physicians to be aware of patients taking this common supplement and the potential risks that exist.

Cite

CITATION STYLE

APA

Luber, R. P., Rentsch, C., Lontos, S., Pope, J. D., Aung, A. K., Schneider, H. G., … Majeed, A. (2019). Turmeric Induced Liver Injury: A Report of Two Cases. Case Reports in Hepatology, 2019, 1–4. https://doi.org/10.1155/2019/6741213

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free